# SDR TWAA0017904

- Difficulty date: November 11, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON NUMBER 2 CHAIR TRACK O/B OF FLOOR PANEL 1 ATTACH FLANGE, STA 1265 TO 1309.  ALSO CORROSION ON TRACK FLANGE STA 1193 TO 1212 AT LBL 48.  REPLACED CHAIR TRACK FROM STA 1032 TO 1307 PER SPM 6-70-01.  INSTALLED SPLICE PER SRM 53-05.  INSTALLED FASTENERS PER SRM 51-30.
